# SDR DALA2015122407821

- Difficulty date: December 23, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 83,104 hours, 36,355 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 214 ON THE LT SIDE OF THE AIRPLANE BELOW THE CABIN FLOOR.  HAS NUMEROUS AREAS OF CORROSION ON THE OUTER SKIN OF THE CENTER TANK.  REPAIRED IAW ERA 541299-14.
